Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256179
Title: Асимптотические свойства осредненных оценок спектров второго порядка
Authors: Труш, Н. Н.
Мирская, Е. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 3. – С. 35-38.
Abstract: Asymptotic properties of the second order spectral estimates of stationary time series are considered in this article. These estimates are based on time averaging modified periodograms
URI: https://elib.bsu.by/handle/123456789/256179
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1993, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
35-38.pdf1,11 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.